# SDR TWAA0100504

- Difficulty date: January 7, 2001
- Submitted: January 8, 2001
- Operation: Air carrier
- Aircraft: N714P
- Make and model: Boeing 757231
- Aircraft serial: 28482
- Aircraft time: 12,724 hours, 4,313 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Contaminated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE EGRESS LIGHT STRIP IN FIRST CLASS WAS INOPERATIVE.  DRIED MOISTURE FROM LIGHT TRACK IN FIRST CLASS. CHECK-C 8-16-00 LAX.
